# SDR AALA20040527

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  FIRST CLASS SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER MODULE FOR FIRST CLASS SEAT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
